# SDR QXEA2024022300041

- Difficulty date: February 21, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N642QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000762
- Aircraft time: 13,538 hours, 8,963 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Frms 20-23 S2l
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED FASTENER ON UPPER FUSELAGE SKIN PANEL 170-20871-003, STR 2L 19.5" AFT OF FR 20 AND 13.2" FWD OF FR23 REQUIRES A DET INSPECTION TO BE PERFORMED EVERY 150 FC TO ENSURE DAMAGE HAS NOT FURTHER DETERIORATED BEYOND THE LIMITS OF SRM II 53-00-00 AD04. COMPLIED WITH ETASKCARD. REMOVED AND REPLACED FASTENER AT FR20-21 STGR 2L. REF 51-40-08.
